On behaviour of solutions of system of linear differential equationsReportar como inadecuado




On behaviour of solutions of system of linear differential equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.2 No.1 June 1997. -

The present paper deals with the existence, behaviour and approximation of some solutions of the nonhomogeneous system

of linear differential equations with functional coefficients. The behaviour of solutions in the neighbourhood of an arbitrary or respective curve is considered. The qualitative analysis theory of differential equations and the topological retraction method are used.

system of linear differential equations; qualitative analysis; behaviour of solutions; approximation of solutions; asymptotic solutions



Autor: B. Vrdoljak -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados